On the differential equations satisfied by period matrices
Publications Mathématiques de l'IHÉS, Tome 35 (1968), pp. 71-106
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1968__35__71_0,
author = {Katz, Nicholas M.},
title = {On the differential equations satisfied by period matrices},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {71--106},
year = {1968},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {35},
mrnumber = {39 #4168},
zbl = {0159.22502},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1968__35__71_0/}
}
TY - JOUR AU - Katz, Nicholas M. TI - On the differential equations satisfied by period matrices JO - Publications Mathématiques de l'IHÉS PY - 1968 SP - 71 EP - 106 VL - 35 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1968__35__71_0/ LA - en ID - PMIHES_1968__35__71_0 ER -
Katz, Nicholas M. On the differential equations satisfied by period matrices. Publications Mathématiques de l'IHÉS, Tome 35 (1968), pp. 71-106. http://geodesic.mathdoc.fr/item/PMIHES_1968__35__71_0/